# SDR DXTA200803167

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CYAN MESSAGES "AP FAIL L-R AND YD FAIL A-B" IN FLIGHT AT FL 370.  AP WOULD NOT RE-ENGAGE. WHEN AP DISCONNECTED, A SLIGHT BUMP WAS FELT IN THE ROLL / AILERONS OF CONTROL WHEEL.  COULD NOT DUPLICATE FAILURE ON THE GROUND SO PROCEEDED WITH RUDDER SERVO CHARGE.  REMOVED AND REPLACED RUDDER SERVO IAW MM 22-10-00. FOUND SERVERAL PINS PUSHED BACK IN CONNECTOR TO SERVO THAT MAY HAVE CONTRIBUTED TO FAILURE.  RESEATED PINS. OPERATIONAL CHECK OF AUTOPILOT SYSTEM WAS GOOD.  RUDDER SERVO CHECKS GOOD.
